MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125275-15
Health Effect - Clinical Codes Angina (1710); Hypersensitivity/Allergic reaction (1907)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: stent: xience alpine 3.0x15mm(rca), 3.0x28mm, 3.0x15mm(cx).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of angina and hypersensitivity are listed in the xience alpine everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the patient underwent a successful procedure on (b)(6) 2015 during which one xience alpine stent (3.0 x 15 mm) was deployed successfully in the right coronary artery (rca).Approximately 2-3 months ago the patient began to experience shortness of breath.A stress test confirmed new lesions/blockages located in the circumflex (cx) and the left anterior descending (lad) artery.The stent implant located in the rca was patent.Although the patient had triple artery disease, the decision was made not to perform triple coronary artery bypass, but to perform stenting.On (b)(6) 2017, the patient underwent a new procedure for treatment of the cx and lad.Two xience alpine stents (3.0 x 28 mm and 3.0 x 15 mm) were placed in the cx and one xience alpine stent (2.75 x 15 mm) was placed in the lad.Since that procedure the patient has been experiencing a sensation of tightness in the chest and has to breathe deeply to catch his breath.An ekg was performed; however, nothing of note was found.On (b)(6) 2017, the patients plavix was changed to brilinta.The patient has been feeling light headed with tightness across the chest and also has observed red blotches on his chest.No treatment at this time has been performed.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6854207
Report Number2024168-2017-07379
Device Sequence Number496308
Product Code NIQ
UDI-Device Identifier08717648199257
UDI-Public08717648199257
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2020
Device Catalogue Number1125275-15
Device Lot Number7051041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight79